# SDR TRAX200800723

- Difficulty date: June 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 31,781 hours, 35,467 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HOT BRAKE TEMP IN CRUISE.  FLT 4216 DEL 31 MINS.  (BRAKE TEMP LIGHT SYSTEM) REMOVED AND REPLACED LT O/B AND I/B COMPENSATORS IAW ATR 72 JIC 32-42-56. OPS CHECK GOOD.  DEFER CLEARED. PLACARD REMOVED.  (B)
